Home Optimal logarithmic functions for lifting of a solution of an exponential congruence
Article
Licensed
Unlicensed Requires Authentication

Optimal logarithmic functions for lifting of a solution of an exponential congruence

  • I. A. Popovyan
Published/Copyright: June 28, 2007
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 17 Issue 3

This study is devoted to the problem of lifting of a solution of an exponential congruence in rings of integer algebraic numbers. To lift a solution in rings of integer rational numbers, Riesel suggested to use the Fermat quotients apparatus. With their use, the problem reduces to solution of a linear congruence modulo a prime number, and this congruence appears to be irreducible. In this paper we construct analogues of Fermat quotients in rings of integer algebraic numbers which also yield irreducible linear congruences for the problem of lifting of a solution in this case.

Published Online: 2007-06-28
Published in Print: 2007-07-20

Copyright 2007, Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma.2007.019/html
Scroll to top button